Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 05:11:48 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635234
  • Total Topics: 48184
  • Online Today: 243
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 137
Total: 141

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: a month and some days with atripla and...  (Read 1475 times)

0 Members and 1 Guest are viewing this topic.

Offline ozzie

  • Member
  • Posts: 57
a month and some days with atripla and...
« on: December 06, 2006, 05:24:03 PM »
STILL with side effects. So I went today to see the doctor and he said no more atripla. I really didnt want to stop taking it because now i will have to take 3 tablets (2 of Reyataz and 1 of Truvada [i think] i have to pick them up later) but I guess its for the best. He said that apparently sustiva was the cause of the side effects. Im so exhausted, and tomorrow i have a final test. I hope this new pills dont do anything bad  :o
« Last Edit: December 06, 2006, 05:44:45 PM by ozzie »

Offline Queen Tokelove

  • Member
  • Posts: 6,033
  • Smokey the Smurf
Re: a month and some days with atripla and...
« Reply #1 on: December 06, 2006, 05:34:54 PM »
Ozzie,

Sorry to hear you were having problems with the Atripla. But you know what they say, medicines affect everyone differently. I had a doctors appointment today and was actually disappointed because I could not start my Atripla today. Crazy,huh? I think I got myself too psyched to take them. I wish you good luck with the other meds, hopefully you'll be able to tolerate them.
Started Atripla/Ziagen on 9/13/07.
10/31/07 CD4-265 VL- undetectable
2/6/08 CD4- 401 VL- undetectable
5/7/08 CD4- 705 VL- undetectable
6/4/08 CD4- 775 VL- undetectable
8/6/08 CD4- 805 VL- undetectable
11/13/08 CD4- 774 VL--undetectable
2/4/09  CD4- 484  VL- 18,000 (2 months off meds)
3/3/09---Starting Back on Meds---
4/27/09 CD4- 664 VL-- undetectable
6/17/09 CD4- 438 VL- 439
8/09 CD4- 404 VL- 1,600
01-22-10-- CD4- 525 VL- 59,000
Cherish the simple things life has to offer

The Royal Blog

Offline ozzie

  • Member
  • Posts: 57
Re: a month and some days with atripla and...
« Reply #2 on: December 06, 2006, 05:41:25 PM »
thank you Akasha and hopefully they'll work for you  ;)

Offline Robert

  • Member
  • Posts: 2,644
Re: a month and some days with atripla and...
« Reply #3 on: December 06, 2006, 07:01:10 PM »
Ozzie.

I think you'll find the Truvada/Reyataz/Norvir combo quite satisfying.  My numbers have increased significantly with minimal side effects.  Your eyes/skin might turn yellow when you start but that will fade away.

But you might want to double-check with your Dr.  I'm on 4 pills/day.  Truvada (1) / Reyataz (2) / and Norvir (1) to boost the Reyataz.  My Reyataz are 150mg blue oblong capsules.

I think you'll like it

Good luck.

robert
..........

Offline stevevaboy

  • Member
  • Posts: 60
  • In disguise ;>)
Re: a month and some days with atripla and...
« Reply #4 on: December 07, 2006, 12:17:09 AM »
I'm taking the same combo as Robert and also find it easy to deal with and it's been very effective, though I did post a while back wondering about a decreased sex drive and have since ruled out low testosterone levels (mine are high... go figure).  Not sure if meds are having anything to do with that, but otherwise, it's a good combo of meds.
;0

Offline jntmax39

  • Member
  • Posts: 81
Re: a month and some days with atripla and...
« Reply #5 on: December 07, 2006, 01:34:38 AM »
Hey everyone
Tonight is my first night on Atripla,but I've been taking Sustiva and Truvada for almost a year now.
I have been  hearing alot about the Sustiva and it's side effects. I have been experiencing some major deppression and bouts of suicidal thoughts.Does anybody think it could be the Sustiva?

Offline Queen Tokelove

  • Member
  • Posts: 6,033
  • Smokey the Smurf
Re: a month and some days with atripla and...
« Reply #6 on: December 07, 2006, 02:43:23 AM »
Jnt,

Funny, you should mention that, the sustiva and depression. My doc asked me if I suffered from depression because he said if you have a history of depression, that the sustiva could make it worse. I would discuss this with your doctor especially since you are having thoughts of suicide.
Started Atripla/Ziagen on 9/13/07.
10/31/07 CD4-265 VL- undetectable
2/6/08 CD4- 401 VL- undetectable
5/7/08 CD4- 705 VL- undetectable
6/4/08 CD4- 775 VL- undetectable
8/6/08 CD4- 805 VL- undetectable
11/13/08 CD4- 774 VL--undetectable
2/4/09  CD4- 484  VL- 18,000 (2 months off meds)
3/3/09---Starting Back on Meds---
4/27/09 CD4- 664 VL-- undetectable
6/17/09 CD4- 438 VL- 439
8/09 CD4- 404 VL- 1,600
01-22-10-- CD4- 525 VL- 59,000
Cherish the simple things life has to offer

The Royal Blog

Offline Andy Velez

  • Global Moderator
  • Member
  • Posts: 24,542
Re: a month and some days with atripla and...
« Reply #7 on: December 07, 2006, 08:14:24 AM »
JNT, it's good that you have spoken up about this. Sustiva is notorious for inducing deep and dark depression and even suicidal thoughts, especially during the first few weeks of use. With most people it passes. If it continues for more than 2-3 weeks you should discuss it with your doctor.

If you have anyone close to you who knows you're on meds, you might mention so they can be on the lookout while you're in this transition period getting used to the meds.

The good news about sustiva is that it's a very powerful drug and when it kicks in it really does the job. But there are alternatives if it turns out to not be compatible with your system.

Keep us posted on how it's going.

Cheers,
Andy Velez

Offline jntmax39

  • Member
  • Posts: 81
Re: a month and some days with atripla and...
« Reply #8 on: December 07, 2006, 07:36:03 PM »
Yes my husband is a very good support system for me. I've been on those meds for a year and it hasn't passed. And also your right about the sustiva it works very  well,but I don't think I can go on feeling this way. My husband and family get very worried about what I've been going threw.
Expecially my husband who will have sleepless nights just to make sure I'm safe.

I'm affraid to go back on meds for my mental haealth because my liver will be compromized.
My liver doc told me take meds that I absoluely have to have. I am already taking 26 pills a day
what's a few more. This sucks.

Offline Eldon

  • Member
  • Posts: 2,664
Re: a month and some days with atripla and...
« Reply #9 on: December 07, 2006, 08:22:30 PM »
Hey Ozzie,

I am sorry to hear that you have had problems with your current meds. I just wanted to send you some BEST wishes on the new combo that you will be starting on. Take care of YOU!


Happy Holidays!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.